# SDR AALA201806119053

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 68,171 hours, 25,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING SLIDE CONTAINER HAD ONE FASTENER AT LOWER AFT NOT SECURED. MAINTENANCE INSTALLED CORRECT LENGTH STUD AS REQUIRED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
